# SDR EIAA200900086

- Difficulty date: July 7, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 100,950 hours, 23,856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT SMOKE AND OILY SMELLING FUMES IN COCKPIT ON TAKE-OFF. SMOKE DISSAPETED AFTER CLIMB POOWER SET.  REMOVED AND REPLACED EVC, CONDUCTED WET BLEED CK AND EVC TRIM ADJUSTMENT PER 71-00-00 OPS. CK. NORMAL. OPS RAN AIR-CONDITIONING SMOKE CHECKLIST AND DETERMINED NO ACTION NEEDED.
